# SDR HALA2015070300128

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 38761874
- Part serial: 4332
- Condition: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FUEL LO PR ON APU ECAM PAGE, APU AVAILABLE BELOW FL 250 ON STATUS PAGE.  REPLACED APU LOW FUEL PRESSURE SWITCH, 59KF17 IAW AMM 49-34-11. OPS AND LEAK CHECKED GOOD, NO FAULT NOTED DURING APU RUN.  OK FOR SERVICE.
